# SDR C2XA08SH080

- Difficulty date: May 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 21,729 hours, 16,075 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1452342640
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHV - AIRCRAFT 966, FLIGHT NUMBER 2504, EN ROUTE FROM IAH TO BIRMINGHAM HAD A NR 1 HYD SYSTEM FAILURE AT CRUISE ALTITUDE AND MADE AN EMERGENCY LANDING AT SHV.  MAINTENANCE FOUND A CHAFED HYDRAULIC LINE AT FRAME 49-50 LT AND REPAIRED THE DISCREPANCY IAW EMB 145 AMM 20-10-03.  OPS CHECK GOOD.
